It is currently Sun Aug 20, 2017 7:15 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 34 posts ]  Go to page Previous  1, 2
Author Message
 Post subject:
PostPosted: Fri Jun 01, 2012 5:36 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Mon Nov 28, 2011 3:10 pm
Posts: 25
Wow. I am a woman and I have this problem...it is directly related to my suboxone as it started right when I started on the subs, almost a year ago....It is very frustrating. Kind of embarassing too. But I would much rather deal with this side effect than be back where I was a year ago. Funny though...anytime I ask my sub dr. about an issue, such as the peeing, or sweating, he says, "none of my other patients has that problem, you'd be the first" I don't like this answer, I feel like he is trying to do something psychologically to me, like...Oh YOU are the ONLY one, it must just be YOU>..what ever. I think a lot of doc. say stuff like this just so they don't have to deal. I don;t know about anyone else,but my appt. with him are like 5 min. long. That way he can make more money, the more patients, the more $ So no one can have a problem. Anyway,back to the subject...I do think this is a side effect from the subs. but it is good to mention it to a primary dr, just in case there is something else going on.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jun 01, 2012 7:11 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
Running water!

Worst case ... have your partner put your hand in a bowl of warm water when you're asleep :D


Top
 Profile  
 
 Post subject: Tell me about it
PostPosted: Fri Jun 01, 2012 8:38 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Thu May 24, 2012 3:57 pm
Posts: 51
OMG, when I was abusing Percs I couldn't pee worth a damn!! I used to freak out because I thought my bladder would eventually explode. And I don't know how many times I wet the bed because I couldn't pee, would go lie down, and nodded off (literally) so hard my body couldn't wake me up to get to the bathroom. Oh, the joys of using opiates!! LOL. Bupe gives me this problem at about 30% of the level of full agonists. Yes, it should subside over time. If it really persists, I would try Avodart or another prostate drug, because I think the reason for the hesitant flow is similar.

Best of luck,

Bunny


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Tue Jun 05, 2012 9:55 pm 
Offline
Average Poster
Average Poster

Joined: Thu May 31, 2012 4:35 pm
Posts: 4
I had back surgery because of a disc problem. It also caused NGB (neuro-genic bladder) which is basically like what you are describing. The nerves that go to your bladder run past the discs in the lumbar spine and a central herniation in particular can cause this condition. If not treated, it can become more of a permanent condition. If you have low back problems, maybe see a back doc. Prostate or infection can also be blamed among other things. Best not to guess or let it continue without med. attention.


Top
 Profile  
 
 Post subject: peeeeeee
PostPosted: Tue Nov 06, 2012 10:46 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Sun Oct 21, 2012 5:33 pm
Posts: 147
Run some water in the sink....that may help you start.....


Top
 Profile  
 
PostPosted: Fri Feb 28, 2014 6:28 pm 
Offline
New Poster
New Poster

Joined: Thu Feb 27, 2014 4:53 pm
Posts: 1
I am having the same issue. I just started suboxone yesterday. I am taking a half of a 8/2 in the morning and the other half in the afternoon. I have been struggling to pee since last night. Warm water gets me close but it just doesn't make it. I had similar issues when I was abusing norcos but never this bad.


Top
 Profile  
 
PostPosted: Mon Mar 06, 2017 9:26 pm 
Offline
New Poster
New Poster

Joined: Mon Mar 06, 2017 9:14 pm
Posts: 1
Please someone help I have to take a drug test in two days and still have the problem with peeing.... It takes hot water for me to pee and I am only taking a half a mg. of suboxone. please help.


Top
 Profile  
 
PostPosted: Mon Mar 06, 2017 9:39 pm 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1544
Not sure how to help. Help with peeing? Or help with passing the drug test?

All opioids can impact 'micturition', the process of emptying the bladder. But that alone doesn't say anything, because MANY people struggle with urinating on command. Men over 50, in particular, often have enlarged thyroids that interfere with the flow of urine. And both men and women often have 'shy bladders' that make it difficult to provide urine tests.

The easiest way to deal with that problem is to make sure your bladder is as full as possible when you go in for the test. The pressure from a full bladder will help provide the urge to 'go'.

If your problem is that you will test positive for buprenorphie, I don't have a solution!


Top
 Profile  
 
PostPosted: Mon Apr 24, 2017 9:38 am 
Offline
Average Poster
Average Poster

Joined: Thu Feb 02, 2017 1:52 pm
Posts: 11
I also suffer from the same--extreme difficulty urinating on suboxone. It's 100% related to the suboxone. It is very frustrating as I have really turned my life around through treatment but have to plan (and unfortunately sometimes avoid) social activities around having a private bathroom and a long period of time to urinate. My doc keeps saying it will pass with time but I'm going on 5 months now....


Top
 Profile  
 
   
PostPosted: Tue May 23, 2017 10:38 pm 
Offline
Average Poster
Average Poster

Joined: Thu Feb 02, 2017 1:52 pm
Posts: 11
I also have this issue. I entered a new treatment program today (because of a move), and much to my disappointment, my new md just said "suboxone doesn't cause that."
I never had issues with urinary retention prior to suboxone. I'm well aware that there is a psychological component, but it's frustrating. Googling it reveals thousands of posts from people suffering from this side effect. It often dictates my social life. I have tried so many different solutions with no luck.


Top
 Profile  
 
PostPosted: Fri Jul 14, 2017 2:54 pm 
Offline
New Poster
New Poster

Joined: Thu Jul 13, 2017 4:58 pm
Posts: 1
I was on 6 mg of Suboxone for quite a while and was using higher doses of it with the approval of my Dr for pain relief on 2 major ankle surgeries last on May 15 after that I returned to 6 mg . On June 16 2017 I had a URO LIFT surgery and have not been able to urinate since then and I had to be put on a catheter. I just recently found out about urinary retention due to Suboxone . And some antidepressants I was also taking . I am reducing my dose of sub as fast as I can handle it and am down to 3mg . At what level might I see the urinary retention go away ? I am seeing some improvement but my Urologist doesn't believe that any opiates could be causing my problem and wants to do another procedure on me . I would rather see if the problem resolves itself with the lowering Suboxone level . Any comments advice please !


Top
 Profile  
 
PostPosted: Fri Jul 14, 2017 4:05 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4133
I'm sorry that I don't, but I wanted you to know that your post is being seen.

In general, it seems that if someone is experiencing a side effect from buprenorphine or any other opioid, it would diminish along with the dose. I hope it's not something more complicated, but I would say that your symptoms should be starting to improve.

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Sat Jul 15, 2017 11:24 am 
Offline
One Month or More
One Month or More

Joined: Fri Jun 30, 2017 12:01 pm
Posts: 31
I have this problem since being on sub too. I just drink a lot of water and visualize a stream and it helps me to pee better


Top
 Profile  
 
   
PostPosted: Tue Aug 15, 2017 11:35 am 
Online
Average Poster
Average Poster
User avatar

Joined: Sun Jul 30, 2017 2:29 am
Posts: 20
Location: New Mexico
So I'm sure you've already gotten some good replies. Anyone who says they haven't run across this issue on an opiate addiction forum is lying or doesn't remember! Hah.

I had this issue mostly while using but also when I first started subs. I'm now at 3 years in and it's no longer an issue. I've found that coffee and CRANBERRY really helps. If it's that bad I would suggest talking to your doctor as it sounds like you might need the help of a prescription, but try cranberry first. I take one of the cranberry chews everyday, and I prefer it to the juice just because it's quick, easy, and effective. If you do want to drink the juice, get the organic one without any added sugar. It's very sour but it helps.

Also the longer you're on it, the most accustomed your body will get to it's effects.


Attachments:
cranberry.jpg
cranberry.jpg [ 5.81 KiB | Viewed 13 times ]
Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 34 posts ]  Go to page Previous  1, 2

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group